# SDR VNAA9703008

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17300010
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 2,946 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE COPILOTS SIDE WINDOW CRACKED.  AIRCRAFT RETURNED TO PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CO-PILOTS WINDOW, OPERATIONAL CHECKED GOOD.
